# SDR FDEA202509031613

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587651
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 251LFF HAS PUNCTURE DAMAGE. FABRICATED NEW FLOOR PANEL (PNL 251LFF MPN: 143T5876-51) AT STA 1208 TO STA 1350   BETWEEN RBL 11 AND LBL 11 IN REF TO BOEING DWG# 143T5876-51. THIS IS A MAJOR REPAIR. SEE   JPF WORK STEPS ACCOMPLISHED. THE INSTALLATION OF FLOOR PANEL ACCOMPLISHED ON WO#   90764, NR# 0354.
